No. 25 (242), issue 9Pages 16 - 21
THE FIRST FOUR CORRECTIONS OF THE PERTURBATION THEORY FOR DISCRETE SEMI BOUNDED FROM BELOW OPERATORS WITH FREE MULTIPLICITIES OF EIGENVALUES FINDINGS.I. Kadchenko, S.N. Kakushkin
In this paper received analytical formulas for calculation first four corrections of the perturbation theory for discrete semi bounded from below operators, when eigenvalues of unperturbed operators have free multiplicities. Full text
- corrections of the perturbation theory, discrete operators, eigenvalues, eigenfunctions.